The perturbed compound Poisson risk model with multi-layer dividend strategy
Hu Yang and
Zhimin Zhang
Statistics & Probability Letters, 2009, vol. 79, issue 1, 70-78
Abstract:
In this paper, we consider a perturbed compound Poisson risk model with multi-layer dividend strategy. Integro-differential and integral equations for the expected discounted penalty function are derived and solved. When the claims are subexponentially distributed, the asymptotic formula for ruin probability is obtained.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00346-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:1:p:70-78
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().